# SDR REXA2015082600836

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-430-100, LT ENG UPPER & LOWER BLOWOUT DOOR LATCH PLATES ARE WORN & LOWER BLOWOUT DOOR HINGE HAS WEAR.  R & R LT ENG UPPER & LOWER LATCH PLATES IAW SRM 51-42-06.  REPAIRED LOWER LATCH HINGE IAW EA CRJ 954-03660 REF 60027.
